# SDR CA110929015

- Difficulty date: September 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 3,249 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 430109907
- Condition: Inoperative
- Location: Rotor Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMBOUT OF A MOUNTAIN DEPARTURE POINT THE ROTOR SPEED DROPPED OFF. SUBSEQUENT TESTS CONFIRMED A SIGNIFICANT LOSS OF POWER. MX DISCOVERED THAT THE PISTON ROD WITH THE SPRING PACK WAS STUCK WITH ZERO AXIAL MOVEMENT.  SIGNIFICANT HAND PRESSURE WAS REQUIRED TO BEGIN AXIAL MOVEMENT WITH SUBSEQUENT ACTIONS BECOMING EASIER.  MOVEMENT WAS SMOOTH AND NON-RATCHETY, THE T1 SENSOR WAS REINSTALLED AND A TEST FLIGHT CARRIED OUT WITH EVERYTHING NOW PERFORMING NORMALLY.  THE ACFT WAS RETURNED TO SERVICE.
